VOL. 18 · NO. 4 | December 1974
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 18 (4), (December 1974)
No abstract available
Articles
Jack M. Shapiro
Illinois J. Math. 18 (4), 509-515, (December 1974) DOI: 10.1215/ijm/1256051000
KEYWORDS: 55F50, 57F15
No abstract available
Franklin Richards
Illinois J. Math. 18 (4), 516-521, (December 1974) DOI: 10.1215/ijm/1256051001
KEYWORDS: 41A15
No abstract available
Martin Bendersky
Illinois J. Math. 18 (4), 522-531, (December 1974) DOI: 10.1215/ijm/1256051002
KEYWORDS: 55E05
No abstract available
Colin C. Graham
Illinois J. Math. 18 (4), 532-534, (December 1974) DOI: 10.1215/ijm/1256051003
KEYWORDS: 43A25
David Finkel
Illinois J. Math. 18 (4), 535-536, (December 1974) DOI: 10.1215/ijm/1256051004
KEYWORDS: 20D20
No abstract available
Carol L. Walker
Illinois J. Math. 18 (4), 537-551, (December 1974) DOI: 10.1215/ijm/1256051005
KEYWORDS: 20K20
No abstract available
R. C. Baker
Illinois J. Math. 18 (4), 552-564, (December 1974) DOI: 10.1215/ijm/1256051006
KEYWORDS: 10K05, 43A25
No abstract available
Man-Duen Choi
Illinois J. Math. 18 (4), 565-574, (December 1974) DOI: 10.1215/ijm/1256051007
KEYWORDS: 46L05
No abstract available
Joseph Lehner
Illinois J. Math. 18 (4), 575-584, (December 1974) DOI: 10.1215/ijm/1256051008
KEYWORDS: 30A58, 10D15
No abstract available
Edward C. Turner
Illinois J. Math. 18 (4), 585-588, (December 1974) DOI: 10.1215/ijm/1256051009
KEYWORDS: 57D50, 57E05
No abstract available
Larry F. Bennett
Illinois J. Math. 18 (4), 589-597, (December 1974) DOI: 10.1215/ijm/1256051010
KEYWORDS: 28A45, 28A30
No abstract available
Tom Knoblauch
Illinois J. Math. 18 (4), 598-601, (December 1974) DOI: 10.1215/ijm/1256051011
KEYWORDS: 57A10
No abstract available
M. V. Mielke
Illinois J. Math. 18 (4), 602-607, (December 1974) DOI: 10.1215/ijm/1256051012
KEYWORDS: 55F20
No abstract available
Kenneth S. Williams
Illinois J. Math. 18 (4), 608-621, (December 1974) DOI: 10.1215/ijm/1256051013
KEYWORDS: 12C20, 10A40
No abstract available
John L. Hayden
Illinois J. Math. 18 (4), 622-648, (December 1974) DOI: 10.1215/ijm/1256051014
KEYWORDS: 20D05
No abstract available
J. R. Baxter, R. V. Chacon
Illinois J. Math. 18 (4), 649-656, (December 1974) DOI: 10.1215/ijm/1256051015
KEYWORDS: 60G40, 60J45
No abstract available
Leonard Asimow
Illinois J. Math. 18 (4), 657-668, (December 1974) DOI: 10.1215/ijm/1256051016
KEYWORDS: 46A40, 46B10
No abstract available
Pascual Llorente
Illinois J. Math. 18 (4), 669-681, (December 1974) DOI: 10.1215/ijm/1256051017
KEYWORDS: 55G05
No abstract available
Back Matter
Illinois J. Math. 18 (4), (December 1974)
No abstract available
Back to Top